Feel strange like something was wrong with my throat. The next day I felt very restless. I didn't take it anymore Do I need to start back taking it.
Bella; This is why the doctor wants you to take it at night because you well not feel the strange feelings at the peak of the medication until your body gets used to it this is a timed release medication and last depending on which you got from 12 to 24 hours. But when you start any of these type medications it is common to feel off when you first start them more so for the first 7 to 14 days, Then you start feeling more benefits of the medication. So please unless you're going to call your doctor and ask to continue taking it and more than likely this feeling you're having after your first dose well get better within a 3 to 5 day period just be a bit careful getting up and down from bed or chairs etc until you get used to it. Have a good day and I hope you get to feeling better very soon. you are not alone. Chuck1957
I say it depends... what you mean when you say strange in your throat. Could you describe it any better? Did this wake you and did you have any issues with shortness of breath or breathing at all?
While I agree with a lot of what the previous poster was saying and it is the case most of the time however, people do have allergic reactions as well, of which your throat restricting can be one and breathing issues.
The restlessness I wouldn't worry so much about bc that's just more an annoyance.
You just can't be to careful when it comes to any medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 May 2016 • 0 answers
Last night I used monistat 1 before I went to bed, I got up for one minute to do something and when?
Posted 5 Jun 2016 • 1 answer
Posted 24 Apr 2017 • 1 answer
Posted 6 May 2017 • 1 answer
Posted 1 Jun 2017 • 0 answers